# SDR HEEA087275

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Aircraft: N496PH
- Make and model: Bell 407
- Aircraft serial: 53398
- Aircraft time: 3,739 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Filter
- Part number: 23066697
- Condition: Bypassing
- Location: Oil System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OIL FILTER INDICATOR POPPED. TO BE SENT TO MFG.
